×

zbMATH — the first resource for mathematics

On the distribution of duration of stay in an interval of the semi-continuous process with independent increments. (English) Zbl 1119.60034
Summary: For a semicontinuous homogeneous process \(\xi(t)\) with independent increments the distribution of its total duration of stay in an interval is obtained. In the case where \(E\xi(1) = 0\) and \(E\xi(1)^2 <\infty\) the limit theorem on weak convergence of the time of duration of stay in an interval of the process to the distribution of the time of duration of stay of the Wiener process in the interval \((0,1)\) is obtained. For the Wiener process the distribution of the total duration of stay in an interval is found.

MSC:
60G51 Processes with independent increments; Lévy processes
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. V. Skorokhod. Random processes with independent increaments. 280p. (1964).
[2] P. Levy. Sur certain processes stochastiques homogenes, Compositio math. 7, 283- 339 (1939).
[3] Yu. V. Borovskich. The total asymptotic expansions for the resolvent of semicontinuous process with independent increamnets with consumption and the distribution of prpbability of destruction. Asymptotic method in the theory of probability, pp. 10-21, Kiev (1979).
[4] Yu. V. Borovskich, V. S. Koroluk. Analytical problems of the asymptotic of probability distributions. Kiev, Naukova Dumka, 240p. (1981).
[5] V. N. Suprun, V. M. Shurenkov. On the resolvent of the process with independent increamnets terminating in the exit moment on the negative half-axis. Studies on the theory of random processes. Kiev, Institute of mathematics, pp. 170-174 (1975).
[6] Suprun V. N., Ukrainian Mathematical Journal 1 pp 53– (1976)
[7] V. A. Ditkin, P. I Kuznetsov. Vocabulary on operation calculus. Moscow GITTL, 256p. (1951).
[8] G. B. Duwite. The tables of integrals and others mathematical formulas. Moscow, Nauka, 224p. (1978).
[9] T. V. Kadankova. On the joint distribution of supremum, infimum and the value of semicontinuous process with independent increamnets. Theory of probability and mathematical statistics, 70, 56-65 (2004).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.